MathSciNet Relay Station
MathSciNet bibliographic data
MR2177496 (2006k:60157) 60K10 (60G51 60G55 60K05)
Mao, Ze Chun; Liu, Jin E A risk model and ruin probability with a compound Poisson-geometric process. (Chinese) Acta Math. Appl. Sin. 28 (2005), no. 3, 419–428.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement